# SDR SWAA2022022461811

- Difficulty date: October 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 48,425 hours, 28,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULB SEAL RETAINER BROKEN ON #1 MID CANOE FAIRING. / REMOVED AND REPLACED AFT SEAL BULB SEAL RETAINER AND SEAL ON #1 SUPPORT FAIRING IAW SOPM 20-50-01.
